# SDR USAA2009071391795

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 1,680 hours, 488 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Part number: FE240004
- Condition: Low Pressure
- Location: L4 Door
- Part time: 1,680 hours, 488 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 144 - SAN - EMERGENCY EGRESS SYSTEM - DOOR 4L LOW PRESSURE.  MAINTENANCE SERVICED 4L DOOR ASSIST BOTTLE PRESSURE IAW AIRBUS MAINTENANCE MANUAL 52-10-00-614-001.
